# SDR HNAA2024030400179

- Difficulty date: February 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 42,392 hours, 37,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 59 S19-20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00200 FRAME 59 IS CORRODED BETWEEN STGR 19R AND 20R.  UPON FURTHER EVALUATION FOUND TO BE CORRODED SHEAR CLIP ONLY. INSTALLED FABRICATED SHEAR CLIP @ FR 59 BETWEEN STRGS 19R AND 20R IAW EMB145 SRM 51-40-02.
